W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RLT281416 |
| Medical Device Problem Code |
Device Endoleak (4074)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
09/16/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and / or require intervention include endoleaks.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The fsa reported the following to gore: it was reported that the patient has a potential endoleak.The fsa would need to review the findings at a later time; however, the initial findings may be a type 1a endoleak.It is unknown which device is causing the endoleak at this time.After reviewing the findings, the endoleak is less like to be a type 1a , and more likely to be a type 2 endoleak.The patient is scheduled on (b)(6) 2024 to determine what type of endoleak it may be.The patient will be treated dependent upon what is found.On (b)(6), it was determined to be a type 1a endoleak on the ipsilateral limb.The physician will bring back the patient to put in a cuff and extend up to the superior mesenteric artery (sma).The procedure has not been scheduled as of now.
Event or Problem Description
The fsa reported the following to gore: on (b)(6) 2024, the patient underwent an endovascular procedure utilizing the gore® excluder® aaa endoprosthesis (trunk ipsilateral, 2 contralateral legs and gore® excluder® conformable aaa endoprosthesis (aortic extender) and gore® excluder® iliac branch endoprosthesis (branch component).On (b)(6) 2024, the patient underwent an endovascular procedure utilizing the gore® excluder® aaa endoprosthesis (2 contralateral legs and an iliac extender).On (b)(6) 2024, it was reported that the patient has a potential endoleak.The fsa would need to review the findings at a later time; however, the initial findings may be a type 1a endoleak.It is unknown which device is causing the endoleak at this time.After reviewing the findings, the endoleak is less like to be a type 1a, and more likely to be a type 2 endoleak.The patient is scheduled on (b)(6) 2024 to determine what type of endoleak it may be.The patient will be treated dependent upon what is found.On (b)(6) 2024, it was determined to be a type 1a endoleak on the ipsilateral limb.The physician will bring back the patient to put in a cuff and extend up to the superior mesenteric artery (sma).The procedure has not been scheduled as of now.As of on (b)(6) 2024, the reintervention has not occurred.The procedure has not been scheduled as of now.As of on (b)(6) 2024, the reintervention has not occurred.The procedure has not been scheduled as of now.